Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 162, NWS Huntsville, AL

June 15, 2011Jackson County, Madison County, Marshall County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 15, 2011, 1:38 PM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 30 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 1:38 PM CDT (18:38 UTC)
Expired
Jun 15, 2011, 2:08 PM CDT
In force
30 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Jackson County, AL, Madison County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 51 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 1:40 PM CDTHAIL 1Ssw New Hope, AL
Jun 15, 1:43 PM CDTHAIL 11 Se Owens Crossroads, AL
Jun 15, 1:45 PM CDTHAIL 12 E New Hope, AL
Jun 15, 1:45 PM CDTHAIL 2.5New Hope, AL
Jun 15, 1:49 PM CDTHAIL 1.75New Hope, AL
Jun 15, 1:50 PM CDTHAIL 0.884 Wsw Woodville, ALNICKEL SIZE HAIL COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WUUS54 KHUN 151838
SVRHUN
ALC071-089-095-151915-
/O.NEW.KHUN.SV.W.0162.110615T1838Z-110615T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
138 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  WEST CENTRAL JACKSON COUNTY IN NORTHEAST ALABAMA...
  NORTHEASTERN MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 215 PM CDT

* AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  OWENS CROSSROADS...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GURLEY...
  PAINT ROCK...
  WOODVILLE...GARTH...
  TRENTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3447 8651 3454 8655 3456 8655 3458 8657
      3463 8660 3480 8625 3460 8608
TIME...MOT...LOC 1838Z 247DEG 29KT 3457 8646

$$
SL
2 follow-up statements
870 
WWUS54 KHUN 151853
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
153 PM CDT WED JUN 15 2011

ALC071-089-095-151915-
/O.CON.KHUN.SV.W.0162.000000T0000Z-110615T1915Z/
MARSHALL AL-MADISON AL-JACKSON AL-
153 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR WEST CENTRAL JACKSON...SOUTHEASTERN MADISON AND NORTH CENTRAL
MARSHALL COUNTIES...

AT 151 PM CDT...MADISON COUNTY EMERGENCY MANAGEMENT OFFICIALS HAVE 
REPORTED GOLF BALL SIZE HAIL NEAR NEW HOPE WITH A SEVERE 
THUNDERSTORM. THIS STORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW HOPE MOVING 
NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GURLEY...PAINT ROCK...WOODVILLE...GARTH...TRENTON AND LIM ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3450 8643 3455 8646 3458 8647 3459 8648
      3464 8649 3480 8625 3460 8608
TIME...MOT...LOC 1851Z 247DEG 29KT 3458 8634

$$

SL
052 
WWUS54 KHUN 151908
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
208 PM CDT WED JUN 15 2011

ALC071-089-095-151915-
/O.CAN.KHUN.SV.W.0162.000000T0000Z-110615T1915Z/
MARSHALL AL-MADISON AL-JACKSON AL-
208 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL JACKSON...
SOUTHEASTERN MADISON AND NORTH CENTRAL MARSHALL COUNTIES IS 
CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT 
PROMPTED THE WARNING HAS MOVED OUTSIDE THE WARNED AREA. HOWEVER...AN 
ADDITIONAL WARNING HAS BEEN ISSUED UNTIL 230 PM CDT FOR SOUTHWEST 
JACKSON AND NORTHEASTERN MARSHALL COUNTIES.

PLEASE REFER TO THE NEW WARNING THAT HAS BEEN ISSUED FOR SOUTHWEST 
JACKSON AND NORTHEAST MARSHALL COUNTIES UNTIL 230 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3450 8643 3455 8646 3458 8647 3459 8648
      3464 8649 3480 8625 3460 8608
TIME...MOT...LOC 1905Z 247DEG 29KT 3462 8621

$$

SL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:36 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 15, 1:36 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
136 PM CDT WED JUN 15 2011

.DISCUSSION...
MONITORING MESOSCALE AND CONVECTIVE TRENDS FOR THE EVENING
FORECAST. CURRENTLY EXPECT SCATTERED THUNDERSTORMS TO BCM NMRS IN
VERY UNSTABLE ENVIRONMENT AS THE SHORTWAVE/VORTICITY AXIS SHIFTS EWD.
MULTIPLE BANDS OF CONVECTION APPEAR TO BE DEVELOPING ALONG
CONVERGENCE LINES ACROSS SRN MIDDLE TN INTO NRN AL. THE STRONGER
CONVERGENCE ZONE APPEARS TO BE SHOWING UP SW OF NASHVILLE INTO NERN
MS...WHILE ANOTHER RUNS FROM NEAR HUNTSVILLE TO JASPER IN AL. THE RUC
ATTEMPTS TO ORGANIZE A MORE LINEAR MCS BAND OVER THE NEXT FEW HRS
THAT PROPAGATES SEWD TOWARD THE I-20/59 CORRIDORS. THERE IS
ADDITIONAL CONVECTION N OF MEMPHIS...WHILE THE COLD FRONT SITS ACROSS
SERN MO INTO NRN AR. THIS FRONT WEAKENS WITH TIME TNGT...SO NOT
EXPECTING A "SWEEPING" CLEAN OF THE AIRMASS TNGT. SO WILL CARRY POPS
INTO THE OVERNIGHT HRS IN OUR SERN COUNTIES...AND THAT MAY NEED
FURTHER ADJUSTMENT. SOME PATCHY FG IS PSBL...BUT I HESITATE TO PLACE
IT INTO THE FCST UNTIL RAIN AREAS ARE BETTER DEFINED.

BETWEEN NOW AND SATURDAY ARE OUR BEST CHANCES...PERHAPS ONLY CHANCES
OF RAIN FOR THE NEXT 7 DAYS. ADDITIONAL WEAK SHORTWAVES DROP SEWD
THRU THE NW FLOW...WITH THE BEST SHOT ON FRIDAY AFTN. HOWEVER...I
HAVE CONCERNS THAT A CAP WL OVERSPREAD THE REGION THAT WILL RELEGATE
TSRA TO THE NE OF OUR FCST AREA. WL MAINTAIN SCHC POPS FOR NOW.

ANOTHER PROLONGED HEAT WAVE WL DEVELOP LATER THIS WEEKEND INTO NEXT
WEEK. TEMPS WL BEGIN TO WARM EACH DAY...AND WITH A BIT MORE MUGGINESS
THAN PREVIOUS DAYS. A STRONG 5H RIDGE BUILDS NE ACROSS THE TN VALLEY
SUNDAY INTO MONDAY. HAVE KEPT FCST TEMPS IN THE M-U90S IN WRN
PORTIONS OF OUR FORECAST AREA...AND U80S-L90S FURTHER E. RAIN CHANCES
MAY AGAIN INCREASE DAYS 8-9 AS THE RIDGE SHIFTS E AND BREAKS DOWN A
BIT. THE ECMWF ADVERTISES A TROF SIMILAR TO THE ONE WE HAVE ON OUR
HANDS CURRENTLY WITH A COLD FRONTAL PASSAGE ON THUR NIGHT OR FRIDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    70  95  72  94  72 /  50  10  10  20  10
SHOALS        69  95  71  96  73 /  40  10  10  20  10
VINEMONT      72  94  67  94  69 /  50  10  10  20  10
FAYETTEVILLE  69  93  69  93  70 /  50  10  10  20  10
ALBERTVILLE   69  93  65  92  68 /  60  10  10  20  10
FORT PAYNE    67  92  63  92  67 /  60  10  10  20  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

AK
Hazardous weather outlook, Jun 15, 8:09 AM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
809 AM CDT WED JUN 15 2011

ALZ001>010-016-TNZ076-096-097-151800-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
809 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A WEAK COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA LATER TODAY.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
AND AHEAD OF THE FRONT THROUGH THE EVENING PERIOD. THERE IS A
POSSIBILITY FOR SOME STORMS TO REACH SEVERE THRESHOLDS MAINLY THIS
AFTERNOON AND THIS EVENING...WITH DAMAGING WIND GUSTS...FREQUENT
CLOUD TO GROUND LIGHTNING AND LARGE HAIL THE PRIMARY WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY ACROSS
MUCH OF THE OUTLOOK AREA. BRIEF HEAVY RAINFALL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS AFTERNOON AND EVENING.

SL

In the hours before

Special weather statement, Jun 15, 12:18 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1218 PM CDT WED JUN 15 2011

ALZ009-151800-
JACKSON-
1218 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 100 PM
CDT...

AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF SKYLINE MOVING EAST AT 45
MPH.

PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BASS.
  STEVENSON.
  FABIUS.
  BRIDGEPORT.
  HIGDON.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3485 8561 3482 8563 3479 8564 3476 8607
      3494 8610 3500 8592 3500 8561 3499 8560
      3487 8558
TIME...MOT...LOC 1717Z 263DEG 38KT 3485 8599

SL
Local storm report, Jun 15, 12:23 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1223 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HAIL             HOLLYTREE               34.80N 86.25W
06/15/2011  M0.50 INCH       JACKSON            AL   CO-OP OBSERVER

&&

JS
Special weather statement, Jun 15, 12:58 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1258 PM CDT WED JUN 15 2011

ALZ006-009-TNZ096-097-151830-
FRANKLIN-JACKSON-LINCOLN-MADISON-
1258 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...JACKSON...LINCOLN AND
MADISON COUNTIES UNTIL 130 PM CDT...

AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MERIDIANVILLE...MOVING EAST AT 35 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DEPOSIT...LINCOLN.
  NEW MARKET.
  PLEVNA...FLINTVILLE.
  FRANCISCO...LARKIN.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3514 8629 3488 8616 3477 8673 3490 8679
      3493 8678
TIME...MOT...LOC 1759Z 252DEG 30KT 3489 8655

SL
Special weather statement, Jun 15, 1:26 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
126 PM CDT WED JUN 15 2011

ALZ006-007-151900-
MADISON-MORGAN-
126 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND MORGAN COUNTIES UNTIL
200 PM CDT...

AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LACEYS SPRING MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WHITESBURG...FARLEY.
  OWENS CROSSROADS.
  NEW HOPE...HAMPTON COVE.
  GURLEY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3459 8672 3471 8637 3467 8635 3463 8635
      3458 8630 3457 8632 3456 8631 3454 8631
      3448 8650 3450 8653 3454 8655 3447 8656
      3445 8661
TIME...MOT...LOC 1825Z 252DEG 19KT 3454 8658

SL
Special weather statement, Jun 15, 1:29 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
129 PM CDT WED JUN 15 2011

ALZ010-151900-
DE KALB-
129 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 200 PM CDT...

AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORT PAYNE...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  VALLEY HEAD...MENTONE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3449 8554 3449 8556 3448 8556 3446 8558
      3444 8558 3440 8561 3436 8568 3453 8577
      3467 8554 3452 8551
TIME...MOT...LOC 1829Z 247DEG 29KT 3448 8563

SL
Local storm report, Jun 15, 1:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
133 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             LACEYS SPRING           34.53N 86.60W
06/15/2011  E0.75 INCH       MORGAN             AL   TRAINED SPOTTER

&&

JS

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:21 AM CDTSpecial Weather StatementHUNMadison24 min
Jun 15, 11:25 AM CDTSevere Thunderstorm WarningHUNJackson, Madison20 min
Jun 15, 11:43 AM CDTSevere Thunderstorm WarningHUNJackson, Madison32 min
Jun 15, 12:18 PM CDTSpecial Weather StatementHUNJackson42 min
Jun 15, 12:58 PM CDTSpecial Weather StatementHUNMadison32 min
Jun 15, 1:26 PM CDTSpecial Weather StatementHUNMadison34 min
Jun 15, 1:29 PM CDTSpecial Weather StatementHUNDeKalb31 min
Jun 15, 2:00 PM CDTSpecial Weather StatementHUNJackson45 min
Jun 15, 2:04 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall26 min
Jun 15, 2:13 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson47 min
Jun 15, 2:18 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall27 min
Jun 15, 2:35 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson30 min
Jun 15, 2:38 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson52 min
Jun 15, 4:56 PM CDTSpecial Weather StatementHUNLauderdale34 min
Jun 15, 6:10 PM CDTSevere Thunderstorm WarningHUNJackson36 min
Jun 15, 6:16 PM CDTSevere Thunderstorm WarningHUNJackson, Madison29 min
Jun 15, 6:52 PM CDTSpecial Weather StatementHUNLauderdale38 min
Jun 15, 6:59 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson20 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.